MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074350-08
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 3.5 x 08 mm xience xpedition stent dislodged during the removal of the protective sheath.There was no resistance while removing the stylet or protective sheath.The stent delivery system (sds) was not used and there was no patient involvement.Another xience sds was used to complete the procedure.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported stent dislodgement appears to be related to circumstances of the procedure, as it is likely that inadvertent mishandling during protective sheath/stylet removal resulted in the reported stent dislodgement in addition to the noted bent stylet.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10547584
Report Number2024168-2020-07791
Device Sequence Number3134432
Product Code NIQ
UDI-Device Identifier08717648162510
UDI-Public08717648162510
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Model Number1074350-08
Device Catalogue Number1074350-08
Device Lot Number9091141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1